# SDR DALA2019120547077

- Difficulty date: December 3, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 72,795 hours, 28,026 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Arced
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE NOTICED A BRIGHT ORANGE ELECTRICAL ARC IN CAPTAINS LOWER RIGHT FWD WINDOW.  ACCOMPLISHED NNC TURNED L FWD HEAT OFF.   R & R 1 LEFT WINDSHIED IAW AMM 56-11-01. THIRD TORQUE COMPLETED.
